# SDR USAA002185

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CORRODED .5 INCH BY 5 INCHES, BS 767 BETWEEN STRINGER 26R-27R.  CORROSION LEVEL 1.  INSTALLED DOUBLER PER SRM 53-10-4 9A.  (M)
